MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-63
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed neutrophil results going across to aliniq ams as a percentage, not as a count.The customer stated that the neutrophil results as a percentage, and not a count, didn¿t allow for the customer to determine if results were high or abnormal for patients.There were three sample ids provided (b)(6); however, no patient results were provided.It was noted that the issue was caused by the ¿send to lis after validation¿ button being selected on the ams configurator by the abbott technical support specialist.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for neutrophil results going across to aliniq ams as a percentage, not as a count included a review of data and information provided by the customer, search for similar complaints, ticket trending review, and labeling review.A review of labeling and historical data was done, and both were adequate, with no increase in complaint activity.The investigation revealed that while troubleshooting a neut result upload issue, the 'send to lis after validation' option was inadvertently enabled by the abbott technical service specialist (tss) to match other test configurations.However, the lis had applied internal rules that unintentionally converted absolute values to percentages.As the checkbox was enabled, validated results were automatically sent to the winpath (lis), which was not the intended workflow.The issue was resolved by disabling the option, instructing the customer to delete the affected results, and resending correct data from the ams.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency of aliniq ams software, version 3.02, was identified.
 
Event or Problem Description
The customer observed neutrophil results going across to aliniq ams as a percentage, not as a count.The customer stated that the neutrophil results as a percentage, and not a count, didn¿t allow for the customer to determine if results were high or abnormal for patients.There were three sample ids provided (b)(4); however, no patient results were provided.It was noted that the issue was caused by the ¿send to lis after validation¿ button being selected on the ams configurator by the abbott technical support specialist.There was no impact to patient management reported.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22162299
Report Number3004032053-2025-00015
Device Sequence Number7422076
Product Code JQP
UDI-Device Identifier00380740202736
UDI-Public(01)00380740202736(10)3.02
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-63
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/07/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown